I already take buspar for anxiety, but I feel as though adding an antidepressant would be more effective for me. I have taken many in the past, but the side effect of weight gain has been a deal breaker for me in the past. Anyone have good results with an antidepressant without significant weight gain, or other troublesome side effects?
Hi, GMc! You know the answer: It depends on an individual's response to a given medication. Whether you'll have side effects or not and whether the medication is effective for you is up in the air.
It's a matter of trial and error and you have to be willing to invest the time trying different medications and giving each a fair trial. The only statistic that holds true is that people who have tried three or more different medications are more likely to have a successful outcome.
Because Trintellix is relatively new on the market there are fewer user reviews for the effectiveness (especially for anxiety) and side effects when compared to the good old standbys... Celexa, Lexapro, Prozac, and Zoloft.
BTW, Zoloft is FDA approved for the treatment of the most anxiety disorders and is considered "weight neutral" which means that less than 10% of users reported either weight gain or weight loss.
So, your guess is as good as mine but considering your history with Trintellix it may not be your drug of choice.
Take care and I hope you find your answer.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.